Universidad Complutense de Madrid
E-Prints Complutense

Computation of the limiting distribution in queueing systems with repeated attempts and disasters

Impacto

Downloads

Downloads per month over past year

Artalejo, Jesús R. and Gómez-Corral, Antonio (1999) Computation of the limiting distribution in queueing systems with repeated attempts and disasters. RAIRO - Recherche opérationnelle - Operations Research, 33 (3). pp. 371-382. ISSN 1290-3868

[img]
Preview
PDF
1MB

Official URL: http://journals.cambridge.org/action/displayAbstract?fromPage=online&aid=8234596


URLURL Type
http://journals.cambridge.orgPublisher


Abstract

Single server queues with repeated attempts are useful in the modeling of computer and telecommunication systems. In addition, we consider iii this paper the possibility of disasters. When a disaster occurs, all the customers present in the sq stein are destroyed immediately. Using a regenerative approach, we derive a numerically stable recursion scheme for the stare probabilities. This model can be employed to analyze the behaviour of a buffer in computers with virus infections.


Item Type:Article
Uncontrolled Keywords:Disasters; G-networks; queueing theory; repeated attempts
Subjects:Sciences > Mathematics > Operations research
ID Code:15882
Deposited On:10 Jul 2012 11:48
Last Modified:06 Aug 2018 08:24

Origin of downloads

Repository Staff Only: item control page